DocServer

Patterns of quadratic residues and nonresidues for infinitely many primes

Wright, Steve (2007) Patterns of quadratic residues and nonresidues for infinitely many primes. J. Number Theory, 123 (1). pp. 120-132.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1104

Actions (login required)

View Item